Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just finished up my 6 months on accutane. All my zits are gone but I still have red spots on my face that lay flat against my shin. Are these scars or red marks? How can I get rid of whatever they are?

THANKS!!!

Link to comment
Share on other sites

Guest tofupup

I have been using Retin-A since I stopped accutane over a year ago. It seems to have gotten rid of all my surface skin imperfections like what you described. I <3 Retin-A

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×